# SDR UPS06547996

- Difficulty date: September 15, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ON T/O AFTER SELECTING LT PACK OFF RT PACK PRODUCED BURNING SMELL THEN SUBSIDED IN THE CLIMB, SWITCHED PACKS. OK UPON LOG RT PACK PRODUCED THE SAME SMELL.  UPON T/S SMELL NOTED AND RT PACK BITE MSG DISPLAYED WITH RT PACK OFF UPPER EICAS SCREEN TEMP VLD OF .29 DID BITE PROCEDURE AND TEMP CONTROL LIGHT IS RED. CLEANED MSG, CLEARED MEMORY OPS CK AIR CONDITIONING SYS NO SMELL NOTED.  OP CK PACK TEMP COOL VLV IAW 21-51-12-4. OPS CK GOOD.  OK FOR SERVICE.
